Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
wishfulthinkin

my experience with Diane

So after being on Diane for 4 months I decided to quit do to the horrific breakouts and scarring it was causing me. (My acne became 10 times worse).

I was really worried about breaking out worse when quitting but I cleared up straight away and have basically been clear since I stopped.

I don't get it.

Share this post


Link to post
Share on other sites

I was also completely clear during pregnancy which was why I thought the estrogen in the pill might help me. But it just made things way worse!!!

So now I'm at a loss as to what to try...any suggestions?

It's pretty clear that my acne is strongly influenced by hormones...but which ones?

All of my hormone tests came back normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×